Alert archive / Arkansas / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 99, NWS Memphis, TN
NWS Memphis, TN issued this severe thunderstorm warning at May 31, 2013, 5:32 AM CDT for Mississippi County, Poinsett County, Arkansas; Lauderdale County, Tipton County, Tennessee. It was in force for 43 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 31, 2013, 5:32 AM CDT (10:32 UTC)
- Expired
- May 31, 2013, 6:15 AM CDT
- In force
- 43 min
- Issued by
- NWS Memphis, TN
- Area
- Storm-based polygon
Counties Mississippi County, AR, Poinsett County, AR, Lauderdale County, TN, Tipton County, TN
The radar
The Memphis radar (KNQA), 34 km from the middle of the area, began a volume at 10:32 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 31, 6:05 AM CDT | TSTM WND DMG | W Covington, TN | STRONG WINDS DESTROYED TWO HOMES ON MOUNT LEBANON ROAD. SEVERAL OTHER HOMES HAD ROOF AND SOME STRUCTURAL DAMAGE.WINDS MOVED CARS AND TRUCKS A SIGNIFICANT AMOUNT.ALL THE DAMAGE OCCURRED BETWEN 600 AM AND 610 AM. |
| May 31, 6:05 AM CDT | TORNADO 1 | W Covington, TN | STRONG WINDS DESTROYED TWO HOMES ON MOUNT LEBANON ROAD. SEVERAL OTHER HOMES HAD ROOF AND SOME STRUCTURAL DAMAGE.WINDS MOVED CARS AND TRUCKS A SIGNIFICANT AMOUNT.ALL THE DAMAGE OCCURRED BETWEN 600 AM AND 610 AM.THIS WAS SURVEYED AND UPGRADED TO A F-1 TORNADO FR |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 33 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 00:00Z, 10.5 hours before the alert went out and 310 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 713 J/kg
- Mixed-layer CIN
- -33 J/kg
- Mixed-layer LCL
- 1393 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- 60 m²/s²
- 0-3 km storm-relative helicity
- 119 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 2.6
The text
As transmitted, in the capitals the NWS used until 2016.
155
WUUS54 KMEG 311032
SVRMEG
ARC093-111-TNC097-167-311115-
/O.NEW.KMEG.SV.W.0099.130531T1032Z-130531T1115Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MEMPHIS TN
532 AM CDT FRI MAY 31 2013
THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
MISSISSIPPI COUNTY IN EASTERN ARKANSAS...
EASTERN POINSETT COUNTY IN EASTERN ARKANSAS...
WESTERN LAUDERDALE COUNTY IN SOUTHWEST TENNESSEE...
TIPTON COUNTY IN SOUTHWEST TENNESSEE...
* UNTIL 615 AM CDT
* AT 532 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED
ALONG A LINE EXTENDING FROM 10 MILES NORTHWEST OF KEISER TO 8 MILES
SOUTHWEST OF JOINER...OR ALONG A LINE EXTENDING FROM CARAWAY TO
TYRONZA...AND MOVING EAST AT 40 MPH.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO KEISER...
LEPANTO...LUXORA...OSCEOLA...WILSON...COVINGTON AND FORT PILLOW
STATE PARK.
THIS WARNING ALSO INCLUDES AREAS NEAR BIG LAKE...CHISHOLM LAKE...
OPEN LAKE...SUNK LAKE AND THE CHUTE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
.IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5.
&&
LAT...LON 3593 8954 3548 8959 3540 9010 3541 9014
3539 9015 3538 9018 3542 9017 3543 9015
3544 9035 3570 9033 3570 9029 3582 9028
3592 8965 3591 8964 3592 8964
TIME...MOT...LOC 1032Z 259DEG 34KT 3575 9019 3546 9022
$$2 follow-up statements
014
WWUS54 KMEG 311048
SVSMEG
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
548 AM CDT FRI MAY 31 2013
ARC111-311057-
/O.CAN.KMEG.SV.W.0099.000000T0000Z-130531T1115Z/
POINSETT AR-
548 AM CDT FRI MAY 31 2013
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN POINSETT COUNTY IS
CANCELLED...
AT 547 AM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE
AREA...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE...THE SEVERE THUNDERSTORM WARNING IS CANCELLED.
LAT...LON 3590 8954 3548 8959 3540 9008 3541 9014
3539 9015 3585 9010 3592 8965 3591 8964
3592 8963 3593 8954
TIME...MOT...LOC 1047Z 259DEG 34KT 3578 9000 3549 9003
$$
ARC093-TNC097-167-311115-
/O.CON.KMEG.SV.W.0099.000000T0000Z-130531T1115Z/
MISSISSIPPI AR-LAUDERDALE TN-TIPTON TN-
548 AM CDT FRI MAY 31 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 AM CDT
FOR TIPTON...WESTERN LAUDERDALE AND EASTERN MISSISSIPPI COUNTIES...
AT 547 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM HIGHTOWER TO PECAN POINT...OR
ALONG A LINE EXTENDING FROM LUXORA TO WILSON...MOVING EAST AT 40 MPH.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO KEISER...
LUXORA...OSCEOLA...VICTORIA...WILSON...BURLISON...COVINGTON...
GARLAND...GILT EDGE...HENNING...CHILSON...TOMATO...O'DONNELL BEND AND
ROSA.
THIS WARNING ALSO INCLUDES AREAS NEAR CHISHOLM LAKE...OPEN LAKE...
SUNK LAKE AND THE CHUTE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5.
&&
LAT...LON 3590 8954 3548 8959 3540 9008 3541 9014
3539 9015 3585 9010 3592 8965 3591 8964
3592 8963 3593 8954
TIME...MOT...LOC 1047Z 259DEG 34KT 3578 9000 3549 9003
$$174
WWUS54 KMEG 311105
SVSMEG
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
605 AM CDT FRI MAY 31 2013
ARC093-TNC097-167-311115-
/O.CON.KMEG.SV.W.0099.000000T0000Z-130531T1115Z/
MISSISSIPPI AR-LAUDERDALE TN-TIPTON TN-
605 AM CDT FRI MAY 31 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 AM CDT
FOR CENTRAL TIPTON...CENTRAL LAUDERDALE AND EAST CENTRAL MISSISSIPPI
COUNTIES...
AT 605 AM CDT...A LINE OF SEVERE THUNDERSTORMS WAS REPORTED PRODUCING
QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE
STORMS WERE LOCATED ALONG A LINE EXTENDING FROM O'DONNELL BEND TO
BEAVER...OR ALONG A LINE EXTENDING FROM 7 MILES EAST OF LUXORA TO 8
MILES SOUTH OF FORT PILLOW STATE PARK...MOVING EAST AT 40 MPH.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO BURLISON...
COVINGTON...GARLAND...GILT EDGE...HENNING...TOMATO...O'DONNELL
BEND...ROSA...BARR...LIGHTFOOT...OPOSSUM...LUCKETT...GOLDDUST AND
GLIMP.
THIS WARNING ALSO INCLUDES AREAS NEAR CHISHOLM LAKE...OPEN LAKE...
SUNK LAKE AND THE CHUTE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5.
&&
LAT...LON 3586 8954 3548 8959 3543 8990 3588 8985
3593 8954
TIME...MOT...LOC 1105Z 259DEG 34KT 3581 8975 3552 8978
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at May 31, 4:15 AM CDT, 1 hour 17 minutes earlier.
Area forecast discussion, May 31, 4:15 AM CDT, 1 hour 17 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEMPHIS TN
415 AM CDT FRI MAY 31 2013
.UPDATE...UPDATED TO ADD FLASH FLOOD WATCH TO PORTIONS OF EAST
ARKANSAS AND ADJUSTED POPS A BIT.
&&
.PREV DISCUSSION... /ISSUED 353 AM CDT FRI MAY 31 2013/
DISCUSSION...
SHOWERS AND THUNDERSTORMS CONTINUE ACROSS PORTIONS OF THE
MIDSOUTH. RAINFALL TOTALS ACCORDING TO DUAL POL RADAR EXCEED 3
INCHES IN PORTIONS OF EAST ARKANSAS WITH ADDITIONAL TRAINING
THUNDERSTORMS STILL ON THE RADAR EXTENDING INTO WEST ARKANSAS.
LAPS PRECIPITABLE WATER VALUES ARE GENERALLY AROUND 1.75 INCHES
FROM LITTLE ROCK INTO NORTHWEST TENNESSEE RESULTING IN
PRECIPITATION RATES ABOVE 2 INCHES PER HOUR. WILL EXPLORE THE NEED
FOR A FLASH FLOOD WATCH AND LIKELY MAKE THE CALL AS THE TORNADO
WATCH EXPIRES AT 4 AM. TEMPERATURES AND DEW POINTS ARE IN THE LOW
70S ACROSS MOST OF THE AREA YIELDING FAIRLY IMPRESSIVE INSTABILITY
FOR THIS TIME OF THE NIGHT. ALTHOUGH INSTABILITY HAS STARTED TO
TREND DOWN THIS PAST HOUR...CAPE IS STILL AROUND 1000 J/KG WITH
LI'S AROUND -2.
VERY COMPLEX FORECAST TODAY INTO THE WEEKEND WITH NUMEROUS
OUTFLOW BOUNDARIES ARE IN PLACE ACROSS EAST ARKANSAS...THE
MISSOURI BOOTHEEL...WEST TENNESSEE AND LIKELY NORTH MISSISSIPPI.
ADDITIONALLY...THERE WILL LIKELY BE BREAKS IN THE CLOUD
COVER...ESPECIALLY ACROSS NORTH MISSISSIPPI RESULTING IN
DIFFERENTIAL HEATING FURTHER COMPLICATING THE FORECAST AND HELPING
TO FOCUS LIFT. ALOFT A NEUTRALLY TILTED LONGWAVE TROUGH WILL
GRADUALLY SHIFT EAST THROUGH THE DAY WITH A SERIES OF DISTURBANCES
TRACKING THROUGH THE BROADER FLOW. DIFFLUENCE ALOFT WILL HELP
MAINTAIN UPDRAFTS PROVIDING ADEQUATE VENTILATION FOR STORMS DURING
THE DAY. HOWEVER...GUIDANCE POPS REMAIN LOWER THAN I WOULD
EXPECT...LIKELY BECAUSE OF A WORKED OVER ATMOSPHERE AND ABUNDANT
CLOUD COVER. TONIGHT...THE TROUGH WILL SHIFT CLOSER TO THE
MIDSOUTH AND A STRONGER SHORTWAVE WILL TRACK FROM NORTHWEST
ARKANSAS INTO SOUTHEAST MISSOURI. THIS FEATURE WILL LIKELY ENHANCE
CONVECTION SIGNIFICANTLY IN EAST ARKANSAS...THE MISSOURI
BOOTHEEL...AND PORTIONS OF WEST TENNESSEE AND NORTH MISSISSIPPI.
SATURDAY...CONDITIONS SHOULD CONTINUE TO DETERIORATE AS THE TROUGH
SWINGS ACROSS THE MISSISSIPPI RIVER VALLEY. THE STORM PREDICTION
CENTER HAS MOST OF THE MIDSOUTH IN A SLIGHT RISK FOR SEVERE
THUNDERSTORMS SATURDAY. THE MAIN FOCUS WILL LIKELY BE ACROSS EAST
ARKANSAS THE MISSOURI BOOTHEEL AND WEST TENNESSEE...BUT NORTH
MISSISSIPPI MAY ALSO SEE STRONG TO SEVERE STORMS. A COLD FRONT
SHOULD BRING AN END TO OUR SEVERE THREAT SATURDAY NIGHT...WITH ALL
PRECIPITATION ENDING BY LATE SUNDAY. RAINFALL TOTALS TODAY THROUGH
SATURDAY NIGHT COULD EXCEED 5 INCHES LOCALLY WITH 2-3 INCHES
LIKELY ACROSS MOST OF THE AREA. AREA RIVERS WILL LIKELY SEE RISES
AND WE WILL HAVE TO MONITOR CONDITIONS CLOSELY FOR FLASH FLOODING.
COOLER AND DRIER CONDITIONS LOOK TO BE IN STORE FOR EARLY NEXT
WEEK. HIGHS MONDAY MAY STRUGGLE TO GET OUT OF THE 70S ACROSS
THE COOLEST PORTIONS OF THE MIDSOUTH. EXPECT GRADUAL WARMING
THROUGH THE WEEK. A WEAK RIDGE WILL DOMINATE THE WEATHER PATTERN
EARLY IN THE WEEK...TRANSITIONING TO ZONAL FLOW BY MIDWEEK. NO
ORGANIZED WEATHER SYSTEMS LOOK TO BE IN THE WORKS FOR THE UPCOMING
WORK WEEK...ALTHOUGH AS TEMPERATURES WARM BACK INTO THE UPPER 80S
SOME THUNDERSTORMS CANNOT BE RULED OUT AFTER MIDWEEK.
.AVIATION...
06Z TAF CYCLE
SHOWERS AND THUNDERSTORMS WILL MOVE ACROSS THE FORECAST AREA
OVERNIGHT WHICH WILL PRODUCE MVFR CEILINGS AND VISIBILITIES AT
TIMES. CEILINGS WILL DROP TO MVFR LEVELS BY AROUND SUNRISE BUT
THEN IMPROVE TO VFR LEVELS BY FRIDAY AFTERNOON. WINDS WILL BE
MAINLY FROM THE SOUTH AT 10 TO 15 KNOTS FOR MUCH OF THE FORECAST
PERIOD.
&&
.PRELIMINARY POINT TEMPS/POPS...
MEM 88 73 86 69 / 20 30 60 70
MKL 86 72 84 66 / 30 30 60 80
JBR 85 72 82 65 / 50 40 80 80
TUP 89 71 88 71 / 20 20 40 60
&&
.MEG WATCHES/WARNINGS/ADVISORIES...
AR...FLASH FLOOD WATCH UNTIL 10 AM CDT THIS MORNING FOR CLAY-
CRAIGHEAD-CRITTENDEN-CROSS-GREENE-LAWRENCE-MISSISSIPPI-
POINSETT-RANDOLPH-ST. FRANCIS.
MO...NONE.
MS...NONE.
TN...NONE.
&&Hazardous weather outlook, May 31, 4:22 AM CDT, 1 hour 10 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MEMPHIS TN 422 AM CDT FRI MAY 31 2013 ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115- MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-011130- ALCORN-BENTON MS-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA- CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-DUNKLIN-DYER- FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY- ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE AR-LEE MS-MADISON- MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT- PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY- ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA- UNION-WEAKLEY-YALOBUSHA- 422 AM CDT FRI MAY 31 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS... THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE. .DAY ONE...TODAY AND TONIGHT THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS IN THE MISSOURI BOOTHEEL AND EAST ARKANSAS GENERALLY WEST OF A LINE FROM WARDELL MISSOURI TO FISHER ARKANSAS. THE PRIMARY THREAT FROM THESE STORMS WILL EB DAMAGING WIND AND LARGE HAIL. ADDITIONALLY...FLASH FLOODING DUE TO HEAVY RAINFALL IS POSSIBLE IN PORTIONS OF EAST ARKANSAS...NORTH OF INTERSTATE 40. A FLASH FLOOD WATCH IS IN EFFECT THROUGH 10 AM. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY A COLD FRONT WILL PUSH INTO THE MIDSOUTH LATE SATURDAY AFTERNOON INTO SATURDAY NIGHT. THERE IS A SLIGHT RISK FOR SEVERE STORMS ALONG AND AHEAD OF THIS FRONT ACROSS EASTERN ARKANSAS...THE MISSOURI BOOTHEEL...WEST TENNESSEE AND NORTHWEST MISSISSIPPI ON SATURDAY. THE MAIN THREATS FROM THESE STORMS WILL BE DAMAGING WINDS...LARGE HAIL AND AN ISOLATED TORNADO. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED IN SUPPORT OF SEVERE WEATHER OPERATIONS TODAY AND AGAIN SATURDAY AFTERNOON INTO SATURDAY NIGHT ACROSS EASTERN ARKANSAS...THE MISSOURI BOOTHEEL...WEST TENNESSEE...AND NORTHWEST MISSISSIPPI.
In the hours before
Local storm report, May 30, 11:46 PM CDT, 5 hours 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
1146 PM CDT THU MAY 30 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 PM TSTM WND DMG JACKSON 35.63N 88.83W
05/30/2013 MADISON TN EMERGENCY MNGR
TWISTED TREES...A BARN COMPLETELY DESTROYED.
&&
ZDMThe office that day
Everything else NWS Memphis, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 30, 7:23 PM CDT | Special Weather Statement | MEG | Phillips | 52 min |
| May 30, 7:35 PM CDT | Special Weather Statement | MEG | Clay, Greene | 40 min |
| May 30, 7:42 PM CDT | Special Weather Statement | MEG | St. Francis | 33 min |
| May 30, 8:22 PM CDT | Special Weather Statement | MEG | Cross | 38 min |
| May 31, 12:08 AM CDT | Severe Thunderstorm Warning | MEG | Crittenden, Lee, St. Francis | 37 min |
| May 31, 12:39 AM CDT | Severe Thunderstorm Warning | MEG | Lee, St. Francis | 51 min |
| May 31, 12:49 AM CDT | Tornado Warning | MEG | Lee, St. Francis | 26 min |
| May 31, 4:05 AM CDT | Flash Flood Watch | MEG | Clay, Craighead, Crittenden, Cross, Greene, Lawrence and 4 more | 3 hr |
| May 31, 4:05 AM CDT | Flash Flood Warning | MEG | Cross, Poinsett | 4 hr |
| May 31, 5:10 AM CDT | Flash Flood Warning | MEG | Crittenden, Cross, Poinsett | 4 hr |
| May 31, 3:44 PM CDT | Flash Flood Watch | MEG | Clay, Craighead, Crittenden, Cross, Greene, Lawrence and 5 more | 23 hr |
| May 30, 7:10 PM CDT | Severe Thunderstorm Warning | MEG | Carroll, Crockett, Gibson, Madison, Weakley | 35 min |
| May 30, 7:32 PM CDT | Severe Thunderstorm Warning | MEG | Carroll, Gibson, Henry, Obion, Weakley | 58 min |
| May 31, 6:59 AM CDT | Areal Flood Advisory | MEG | Shelby | 3 hr |
Nearby
Severe Thunderstorm Warnings in Arkansas, 2013Severe Thunderstorm Warnings in Tennessee, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.